MathSciNet Relay Station
MathSciNet bibliographic data
MR1062402 34C05 (34C25 58F21)
Gasull, A.; Llibre, J. Limit cycles for a class of Abel equations. SIAM J. Math. Anal. 21 (1990), no. 5, 1235–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement